About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 303960, 30 pages
http://dx.doi.org/10.1155/2012/303960
Review Article

Linearization: Geometric, Complex, and Conditional

Center for Advanced Mathematics and Physics, National University of Sciences and Technology, Islamabad, Pakistan

Received 21 September 2012; Accepted 25 November 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Asghar Qadir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asghar Qadir, “Linearization: Geometric, Complex, and Conditional,” Journal of Applied Mathematics, vol. 2012, Article ID 303960, 30 pages, 2012. doi:10.1155/2012/303960